Volume 7, Number 1
Previous Issue Next Issue

Zhong-Zhi Bai & Li-Li Zhang

10.4208/eajam.041016.041016a

East Asian J. Appl. Math., 7 (2017), pp. 0-0.

Preview Full PDF 860 4952 Abstract

Wei Wei & Hua Dai

10.4208/eajam.070816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 1-20.

Preview Full PDF 807 4801 Abstract

Cun-Qiang Miao

10.4208/eajam.160816.131016a

East Asian J. Appl. Math., 7 (2017), pp. 21-37.

Preview Full PDF 758 4654 Abstract

Zhao-Lin Jiang, Xiao-Ting Chen & Jian-Min Wang

10.4208/eajam.070816.191016a

East Asian J. Appl. Math., 7 (2017), pp. 38-54.

Preview Full PDF 787 4650 Abstract

Rong Zhou, Xiang Wang & Xiao-Bin Tang

10.4208/eajam.190716.051116a

East Asian J. Appl. Math., 7 (2017), pp. 55-69.

Preview Full PDF 812 4692 Abstract

Yu-Hong Ran, Jun-Gang Wang & Dong-Ling Wang

10.4208/eajam.190716.051116b

East Asian J. Appl. Math., 7 (2017), pp. 70-81.

Preview Full PDF 781 4529 Abstract

Hui-Di Wang & Zheng-Da Huang

10.4208/eajam.190716.081116a

East Asian J. Appl. Math., 7 (2017), pp. 82-100.

Preview Full PDF 632 4382 Abstract

Rui-Ping Wen, Su-Dan Li & Guo-Yan Meng

10.4208/eajam.010916.261116a

East Asian J. Appl. Math., 7 (2017), pp. 101-115.

Preview Full PDF 757 4569 Abstract

Wei-Wei Xu, Mao-Mao Liu, Lei Zhu & Hong-Fu Zuo

10.4208/eajam.100616.031216a

East Asian J. Appl. Math., 7 (2017), pp. 116-124.

Preview Full PDF 769 4577 Abstract

Jin Zhang, Ke Chen, Fang Chen & Bo Yu

10.4208/eajam.200816.031216a

East Asian J. Appl. Math., 7 (2017), pp. 125-142.

Preview Full PDF 773 4627 Abstract

Jing Wang, Xue-Ping Guo & Hong-Xiu Zhong

10.4208/eajam.260816.051216a

East Asian J. Appl. Math., 7 (2017), pp. 143-155.

Preview Full PDF 761 4537 Abstract

Xue Yang & Yu-Mei Huang

10.4208/eajam.310816.161216a

East Asian J. Appl. Math., 7 (2017), pp. 156-171.

Preview Full PDF 762 4521 Abstract

Quan-Yu Dou, Jun-Feng Yin & Ze-Yu Liao

10.4208/eajam.170616.311216a

East Asian J. Appl. Math., 7 (2017), pp. 172-191.

Preview Full PDF 745 4610 Abstract

Yang Cao, An Wang & Yu-Juan Chen

10.4208/eajam.190716.311216a

East Asian J. Appl. Math., 7 (2017), pp. 192-210.

Preview Full PDF 810 4648 Abstract

Yan Dou, Ai-Li Yang & Yu-Jiang Wu

10.4208/eajam.290816.130117a

East Asian J. Appl. Math., 7 (2017), pp. 211-226.

Preview Full PDF 784 4620 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard